# SDR CA101119006

- Difficulty date: November 19, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 6,323 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire Harness
- Part number: 19117271401
- Condition: Failed
- Location: Slat/Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) THE FLT EXPERIENCED SLAT 3 FLAP 2 SNAG DURING DESCENT.  EMERGENCY VEHICLES DISPATCHED AS A PRECAUTION.  TOW CREW ON STD BY.  LANDED WITHOUT INCIDENT AND TAXIED UNDER ITS` OWN POWER TO GATE.  ALL PAX AND CREW OK.  PAX REACTION GOOD.  AIRCRAFT REMOVED FROM SERVICE.  LT SLAT HARNESSES W511 AND W512 REPLACED PER AMM 27-83-07-04.
